Previous |  Up |  Next


[1] I. Csiszár: Eine informationstheoretische Ungleichung und ihre Anwendung auf den Beweis der Ergodizität von Markoffschen Ketten. Publications of the Mathematical Institute of the Hungarian Academy of Sciences VIII (1963), Series A, 85-108. MR 0164374
[2] A. Perez: Information, $\varepsilon$-Sufficiency and Data Reduction problems. Kybernetika 1 (1965), 4, 297-323. MR 0205410
[3] A. Perez: Information Theory Methods in Reducing Complex Decision Problems. Transactions of Fourth Prague Conference on Information Theory (1965), Prague 1967, 55-87. MR 0216676
[4] A. Perez: Information-Theoretic Risk Estimates in Statistical Decision. Kybernetika 3 (1967), 1,1-21. MR 0208775 | Zbl 0153.48403
[5] A. Perez: Risk Estimates in Terms of Generalized f-Entropies. Proceedings of the Colloquium on Information Theory organized by the Bolyai Mathematical Society, Debrecen, (Hungary) 299-315, 1967. MR 0263542
[6] H. Chernoff: A measure of asymptotic efficiency for tests of a hypothesis based on a sum of observations. Ann. Math. Stat. 23 (1952), 4. MR 0057518
[7] I. Vajda: On the convergence of informaiotn contained in a sequence of observations. Proceedings of the Colloquium on Information Theory, Debrecen, (Hungary), 1967, 489-501. MR 0258525
[8] A. Perez: On the Reducibility of a Set of Statistical Hypotheses. Paper presented at the 37th Session of the International Statistical Institute, London, September 1969. MR 0279935
Partner of
EuDML logo